# SDR SWAA104274

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 54,060 hours, 45,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BN881
- Condition: Punctured
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND RT WING I/B FORE FLAP PUNCTURED ON O/B EDGE ON THE UPPER SKIN.  REMOVED AND REPLACED FORE FLAP PER MM.
